# SDR R61A201801290094

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 26,950 hours, 21,060 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS MAU 1A FAILED. DECLARED EMERGENCY, DIVERTED,  LANDED WITHOUT INCIDENT.  FOUND THE LT CIRCUIT BREAKER PANEL B7 MAU 1 POWER 1 CIRCUIT BREAKER TRIPPED AND BROKEN. R & R THE CIRCUIT BREAKER.
